MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Circuit Failure (1089); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that an trilogy 202 ventilator was evaluated by the manufacturer's service center for the complaint of an error code.There was no harm or injury reported.Upon inspecting the error logs of the device, urgent code e-344 was discovered, indicating an oxygen blending module pca board failure.In order to address this code, the corresponding board and gasket were replaced, and the repair test was conducted.During the final steps of the repair test, it was discovered that the internal battery was also not properly holding charge.To address this issue, the internal battery was replaced, and the test was restarted which then resulted in a pass.The device passed final testing after repair and was determined to operate properly.The system meets the specification for the performed service and is returned to use.
 
Additional Manufacturer Narrative
Correction to initial report: on quality review of this complaint record, it has been determined that the manufacturer's awareness date of the event was incorrectly reported.This follow-up report corrects the awareness date to the appropriate date of 20 november 2025 with an adjusted report due date of 20 december 2025.The affected fields have been updated to the correct information with this report.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23726822
Report Number2518422-2025-112349
Device Sequence Number16101062
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown